# SDR SWAA2021092412322

- Difficulty date: August 28, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH AFT SIDEWALL LINER TO FLOOR STRAP CORRODED BOTTOM SIDE FULL LENGTH ; / [01] THERE IS NO ALLOWABLE DAMAGE FOR THIS PART UNDER THE SRM THEREFORE IT IS ONLY REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9.; [02] VERIFIED FCB LH AFT SIDEWALL LINER TO FLOOR STRAP  THERE IS NO ALLOWABLE DAMAGE FOR THIS PART UNDER THE SRM THEREFORE IT IS ONLY REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9.; [03] RECEIVED NEW FWD CARGO LH AFT SIDEWALL LINER TO FLOOR STRAP. WILL BE INSTALLED TO COMPLETE INSTALATION OF CARGO FLOOR PANEL PER CUSTOMER CARD TTG8Q0058B8A; [04] VERIFIED CORRECTIVE ACTION ITEM 3; [05] CORRECTED MEASUREMENTS SECTION
